# SDR UPS99830562

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RIB CRACKED AT FASTENER AND FASTENER WORKING UNDER RT FWD FILLET PANEL STA 822 X-55.  FABRICATED DOUBLER, STOP DRILLED CRACK, INSTALLED DOUBLER.  ALL WORK  ACCOMPLISHED IAW DC8 SRM 53-8-3, 51-9-0, 53-2-0, 51-1-8 & 53-2-0.
